Chain Transitivity, Attractivity, and Strong Repellors for Semidynamical Systems
Source: Journal of Dynamics and Differential Equations, Volume 13, Number 1, January 2001 , pp. 107-131(25)
Abstract:Some properties of internally chain transitive sets for continuous maps in metric spaces are presented. Applications are made to attractivity, convergence, strong repellors, uniform persistence, and permanence. A result of Schreiber on robust permanence is improved.
Document Type: Regular Paper
Publication date: January 1, 2001